# SDR AUS20011275

- Difficulty date: November 29, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 113T83331
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING OUTBOARD TRAILING EDGE FLAP OUTBOARD END DEFLECTION CONTROL TRACK ASSEMBLY CRACKED THROUGH APPROXIMATELY 30 PERCENT OF THE CROSS SECTION. THE CRACK IS LOCATED APPROXIMATELY 304.8MM (12IN) FROM THE FORWARD END AND JUST AFT OF THE LINK ASSEMBLY LUG.
